# SDR SWAA2015123147568

- Difficulty date: December 13, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,249 hours, 38,362 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STATION 947.5, BETWEEN STRINGER 26R & 27R.  R & R SHEAR TIE IAW SRM.
